# SDR FDEA202507071131

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 18,440 hours, 7,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON OUTBOARD FLAP LOWER SKIN, BETWEEN WS 746 AND 772 LH WING OUTBOARD FLAP LOWER SKIN BETWEEN WS 746 AND 772 LH WING WAS REPAIRED IAW B767 SRM   57-53-01-2R TABLE II FIG 201 SHEET 6 AND SRM 51-70-17-0G PARAGRAPH 4A FIGURE 10 REVISION   92.0 APR 15/2025  PAINT WAS RESTORED ON OUTBOARD FLAP LOWER SKIN BETWEEN WS 746 AND 772 LH WING IAW   AMM B767 51-21-10-307-020 REV 145 APR 22/2025
